Hip Fractures Increase in Women After Stopping Hormones A recent study published in November 2011 of Menopause has found that women who discontinue postmenopausal hormone replacement had a significant increase in hip fractures. The protective affect of hormone replacement therapy on bones is well document and the study showed that this protective effect disappeared within…Read the Rest of Article
Women who discontinue postmenopausal hormone therapy (HT) have a significantly increased risk for hip fracture, and the protective effect of HT disappears 2 years after cessation, according to new research presented here at the North American Menopause Society 21st Annual Meeting.
Tags: cessation, Dr. Mathews, estrogen, frisco, Hip fracture, hormone therapy, HT, Medscape Medical News, new, North American Menopause Society, plano, postmenopausal, woman, women, Women Health Initiative
Posted in Menopause, News & Education | No Comments »